Alert archive / Arkansas / Freeze Warnings in 2021
Freeze Warning 6, NWS Little Rock, AR
NWS Little Rock, AR issued this freeze warning at Nov 3, 2021, 12:04 PM CDT for 34 counties in Arkansas. It took effect at Nov 5, 2021, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2021, 12:04 PM CDT (17:04 UTC)
- In effect from
- Nov 5, 2021, 1:00 AM CDT
- Expired
- Nov 5, 2021, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lawrence County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Randolph County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 17 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
732 WWUS74 KLZK 031704 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 1204 PM CDT Wed Nov 3 2021 ARZ003>008-012>017-021>025-030-033-034-037-038-040-041-041000- /O.NEW.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/ /O.CON.KLZK.FZ.W.0005.211104T0600Z-211104T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-White-Woodruff-Scott-Yell-Polk-Montgomery- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Mena, Mount Ida, and Norman 1204 PM CDT Wed Nov 3 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures expected. * WHERE...Portions of central and north Arkansas. * WHEN...From 1 AM to 9 AM CDT Thursday. From 1 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ031-032-039-045>047-041000- /O.CON.KLZK.FZ.A.0005.211104T0600Z-211104T1400Z/ /O.CON.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/ Conway-Faulkner-Perry-Lonoke-Prairie-Monroe- Including the cities of Morrilton, Conway, Perryville, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, and Clarendon 1204 PM CDT Wed Nov 3 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...Sub-freezing temperatures possible Thursday and Friday. * WHERE...Portions of central Arkansas. * WHEN...From late Wednesday night through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ042>044-052>057-062>064-041000- /O.CON.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/ Garland-Saline-Pulaski-Pike-Clark-Hot Spring-Grant-Jefferson- Arkansas-Dallas-Cleveland-Lincoln- Including the cities of Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Murfreesboro, Glenwood, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, Kingsland, Star City, and Gould 1204 PM CDT Wed Nov 3 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...Sub-freezing temperatures possible. * WHERE...Portions of central and south Arkansas. * WHEN...From late Thursday night through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ 70
4 follow-up statements
689 WWUS74 KLZK 040056 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 756 PM CDT Wed Nov 3 2021 ARZ003>008-012>017-021>025-030-033-034-037-038-040-041-041500- /O.CON.KLZK.FZ.W.0005.211104T0600Z-211104T1400Z/ /O.CON.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-White-Woodruff-Scott-Yell-Polk-Montgomery- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Mena, Mount Ida, and Norman 756 PM CDT Wed Nov 3 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT: Sub-freezing temperatures are likely both Thursday and Friday mornings. * WHERE: Portions of central, eastern, north central and western Arkansas. * WHEN: Late tonight through Thursday morning, and again late Thursday night through Friday morning. * IMPACTS: Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ031-032-039-045>047-041500- /O.UPG.KLZK.FZ.A.0005.211104T0600Z-211104T1400Z/ /O.NEW.KLZK.FR.Y.0004.211104T0600Z-211104T1400Z/ /O.CON.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/ Conway-Faulkner-Perry-Lonoke-Prairie-Monroe- Including the cities of Morrilton, Conway, Perryville, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, and Clarendon 756 PM CDT Wed Nov 3 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT: For the Frost Advisory, Frost is possible for tonight into Thursday morning. For the Freeze Watch, sub-freezing temperatures are possible Thursday night into Friday morning. * WHERE: Conway, Faulkner, Perry, Lonoke, Prairie and Monroe Counties. * WHEN: For the Frost Advisory, late tonight through Thursday morning. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS: Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ042>044-054>057-041500- /O.NEW.KLZK.FR.Y.0004.211104T0600Z-211104T1400Z/ /O.CON.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/ Garland-Saline-Pulaski-Hot Spring-Grant-Jefferson-Arkansas- Including the cities of Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Malvern, Sheridan, Pine Bluff, Stuttgart, and De Witt 756 PM CDT Wed Nov 3 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT: For the Frost Advisory, Frost is possible for tonight into Thursday morning. For the Freeze Watch, sub-freezing temperatures are possible Thursday night into Friday morning. * WHERE...Garland, Saline, Pulaski, Hot Spring, Grant, Jefferson and Arkansas Counties. * WHEN: For the Frost Advisory, late tonight through Thursday morning. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS: Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ052-053-062>064-041500- /O.CON.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/ Pike-Clark-Dallas-Cleveland-Lincoln- Including the cities of Murfreesboro, Glenwood, Arkadelphia, Fordyce, Rison, Kingsland, Star City, and Gould 756 PM CDT Wed Nov 3 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT: Sub-freezing temperatures possible. * WHERE: Lincoln, Cleveland, Dallas, Clark and Pike Counties. * WHEN: From late Thursday night through Friday morning. * IMPACTS: Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
522 WWUS74 KLZK 040912 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 412 AM CDT Thu Nov 4 2021 ARZ031-032-039-042>047-054>057-050000- /O.UPG.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/ /O.EXA.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/ /O.CON.KLZK.FR.Y.0004.000000T0000Z-211104T1400Z/ Conway-Faulkner-Perry-Garland-Saline-Pulaski-Lonoke-Prairie- Monroe-Hot Spring-Grant-Jefferson-Arkansas- Including the cities of Morrilton, Conway, Perryville, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Malvern, Sheridan, Pine Bluff, Stuttgart, and De Witt 412 AM CDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT: For the Frost Advisory, frost is possible early this morning. For the Freeze Warning, sub-freezing temperatures are expected in many areas tonight into Friday morning. * WHERE: Conway, Faulkner, Perry, Garland, Saline, Pulaski, Lonoke, Prairie, Monroe, Hot Spring, Grant, Jefferson and Arkansas Counties. * WHEN: For the Frost Advisory, through 9 AM CDT this morning. For the Freeze Warning, from late tonight through Friday morning. * IMPACTS: Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ052-053-062>064-050000- /O.UPG.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/ /O.EXA.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/ Pike-Clark-Dallas-Cleveland-Lincoln- Including the cities of Murfreesboro, Glenwood, Arkadelphia, Fordyce, Rison, Kingsland, Star City, and Gould 412 AM CDT Thu Nov 4 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures are likely Friday morning. * WHERE: Lincoln, Cleveland, Dallas, Clark and Pike Counties. * WHEN: From late tonight through Friday morning. * IMPACTS: Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ003>008-012>017-021>025-030-033-034-037-038-040-041-050000- /O.CON.KLZK.FZ.W.0005.000000T0000Z-211104T1400Z/ /O.CON.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-White-Woodruff-Scott-Yell-Polk-Montgomery- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Mena, Mount Ida, and Norman 412 AM CDT Thu Nov 4 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT: Sub-freezing temperatures are likely this morning and again Friday morning. * WHERE: Portions of central, eastern, north central and western Arkansas. * WHEN: Until 9 AM CDT this morning, and again late tonight through Friday morning. * IMPACTS: Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing.From 1 AM to 9 AM CDT Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ065>069-050000- /O.NEW.KLZK.FR.Y.0005.211105T0600Z-211105T1400Z/ Desha-Ouachita-Calhoun-Bradley-Drew- Including the cities of Dumas, McGehee, Camden, Hampton, Thornton, Warren, and Monticello 412 AM CDT Thu Nov 4 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Desha, Ouachita, Calhoun, Bradley and Drew Counties. * WHEN...Later tonight through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ 44
137 WWUS74 KLZK 041935 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 235 PM CDT Thu Nov 4 2021 ARZ066>068-051000- /O.UPG.KLZK.FR.Y.0005.211105T0600Z-211105T1400Z/ /O.EXA.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/ Ouachita-Calhoun-Bradley- Including the cities of Camden, Hampton, Thornton, and Warren 235 PM CDT Thu Nov 4 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...Freezing temperatures are likely late tonight through early Friday morning. * WHERE...Southern Arkansas. * WHEN...From late tonight through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation, and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>064-051000- /O.CON.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Murfreesboro, Glenwood, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, Kingsland, Star City, and Gould 235 PM CDT Thu Nov 4 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures are likely late tonight through early Friday morning. * WHERE...Portions of central, eastern, north central, southeast, southwest and western Arkansas. * WHEN...From late tonight through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ065-069-051000- /O.CON.KLZK.FR.Y.0005.211105T0600Z-211105T1400Z/ Desha-Drew- Including the cities of Dumas, McGehee, and Monticello 235 PM CDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...Frost formation is possible late tonight and into Friday morning. * WHERE... Southeast Arkansas. * WHEN...From 1 AM to 9 AM CDT Friday. * IMPACTS...Frost could kill crops and other sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ 232/70
860 WWUS74 KLZK 050824 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 324 AM CDT Fri Nov 5 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>064- 066>068-051400- /O.CON.KLZK.FZ.W.0006.000000T0000Z-211105T1400Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Ouachita-Calhoun-Bradley- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Murfreesboro, Glenwood, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, Kingsland, Star City, Gould, Camden, Hampton, Thornton, and Warren 324 AM CDT Fri Nov 5 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Low temperatures in the upper 20s and lower 30s are likely through early this morning, especially in sheltered locations. * WHERE...Portions of central, eastern, north central, southeast, southwest and western Arkansas. * WHEN...Through 9 AM CDT Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ065-069-051400- /O.CON.KLZK.FR.Y.0005.000000T0000Z-211105T1400Z/ Desha-Drew- Including the cities of Dumas, McGehee, and Monticello 324 AM CDT Fri Nov 5 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Frost formation remains possible early this morning. * WHERE... Southeast Arkansas. * WHEN...Through 9 AM CDT Friday morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps to protect tender plants from the cold. && $$ 44
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this freeze warning went out at Nov 3, 6:39 AM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Nov 3, 6:39 AM CDT, 5 hours 25 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 639 AM CDT Wed Nov 3 2021 .AVIATION... Rain showers will continue across the area through much of the day as an upper level system moves across. The rain will slowly shift south this afternoon. Ceilings will improve tonight. VFR to IFR conditions are expected. && .PREV DISCUSSION...(ISSUED 403 AM CDT Wed Nov 3 2021) SHORT TERM...Today Through Thursday Night Northwest flow aloft continues over Arkansas on the south side of an upper low pressure area with an upper ridge over the west coast. The upper trough will move east today as the ridge moves into the Rockies and into the Plains Thursday. A short wave will move through the state today and bring periodic rain showers. Some light snow may mix with rain in the higher elevations of northwest Arkansas early this morning. As high pressure sinks south into Arkansas this afternoon there will be a southerly push to the precipitation. A tenth to a quarter inch of precipitation is expected today. Clearing is expected tonight and will allow temperatures to plummet. A Freeze Warning has been issued for the north and a Freeze Watch continues in the west. Cooler temperatures will continue through Thursday. Highs today will be in the mid 40s to lower 50s and in the mid to upper 50s Thursday. Lows tonight will be in the lower 30s north to the upper 30s south, and in the lower to mid 30s Thursday night. LONG TERM...Friday Through Tuesday Night The beginning of the long term forecast period starts with below normal temperatures. High Pressure at the surface begins to shift to the east of the CWA. Friday will see clearing skies and dry conditions as temperatures peak into the upper 50's across the I-40 corridor and middle 50's in the northern region of the CWA. High temperatures will near 60 across far southern portions of the region toward Monticello. Saturday will begin with low temperatures in the middle 30's across I-40 corridor and southward, while lows temperatures will be in the upper 20's to lower 30's nearing the AR/MO border and at higher elevations. Clear skies and calm winds, perfect for radiational cooling will contribute to these cold temperatures Saturday morning. High temperatures will reach into the lower 60's across the I-40 corridor and expansing southward across the forecast area. Elsewhere, in the north near the AR/MO border along with higher elevations will see temperatures peak into the upper 50's w/ isolated spots near 60 degrees. Sunday will begin a transition day, as temperatures begin in the upper 30's to lower 40's across the forecast area. However, milder high temperatures are expected as the surface High Pressure shifts east and will promote southerly to southwesterly winds across the CWA. High temperatures will be in the middle to upper 60's across the entire region. Monday, this southerly flow continues, as low temperatures are closer to our normals for this time of the year with the CWA seeing widespread morning lows in the mid 40's with lower 40's/upper 30's at higher elevations at near the AR/MO border. High temperatures reach into the lower 70's (which is a tad higher than normal for this time of the year) across most portions of the CWA and upper 60's near the AR/MO border and at higher elevations. Tuesday will see this warming trend continue with southerly winds at the surface and low temperatures that will be in the upper 40's across middle and southern parts of the CWA and in the middle 40's in northern parts. High temperatures continue to rise, a widespread area of lower 70's will be common w/ upper 60's pinned into the northern area of the CWA along the AR/MO border and at higher elevations. Looking ahead we await out next surface low pressure system which will be moving into the Pacific Northwest region and give us our next opportunity at colder weather and chances for precipitation looking ahead into late next week just beyond the long term forecast range. && .LZK Watches/Warnings/Advisories... Freeze Warning from 1 AM to 9 AM CDT Thursday FOR Baxter-Boone- Cleburne-Fulton-Independence-Izard-Jackson-Johnson-Lawrence- Marion-Newton-Pope-Randolph-Searcy-Sharp-Stone-Van Buren. Freeze Watch from late tonight through Thursday morning FOR Logan-Montgomery-Polk-Scott-Yell. && Aviation...51
Hazardous weather outlook, Nov 3, 4:30 AM CDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 430 AM CDT Wed Nov 3 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-041000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 430 AM CDT Wed Nov 3 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Rain will continue through this afternoon, tapering off late in the afternoon. Amounts will be less than one half inch. Clearing skies tonight will lead to the first freeze of the season north and west. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Cold air will continue Thursday night into Friday morning with a freeze likely. Warmer temperatures are expected for the weekend. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 51
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 4:03 AM CDT | Freeze Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more | 29 hr |
| Nov 3, 11:16 AM CDT | Freeze Watch | LZK | Conway, Faulkner, Lonoke, Monroe, Perry, Prairie | 9 hr |
| Nov 3, 11:16 AM CDT | Freeze Watch | LZK | Arkansas, Clark, Cleveland, Conway, Dallas, Faulkner and 12 more | 17 hr |
Nearby
Freeze Warnings in Arkansas, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.